In the mathematical framework of a restricted, slightly dissipative spin-orbit model, we prove the existence of periodic orbits for astronomical parameter values corresponding to all satellites of the Solar System observed in exact spin-orbit resonance. © 2014 Springer Science+Business Media New York.

Antognini F, Biasco L, & Chierchia L (2014). The Spin-Orbit Resonances of the Solar System: A Mathematical Treatment Matching Physical Data. JOURNAL OF NONLINEAR SCIENCE, 4(3), 473-492 [10.1007/s00332-014-9196-7].

The Spin-Orbit Resonances of the Solar System: A Mathematical Treatment Matching Physical Data

BIASCO, LUCA;CHIERCHIA, Luigi
2014

Abstract

In the mathematical framework of a restricted, slightly dissipative spin-orbit model, we prove the existence of periodic orbits for astronomical parameter values corresponding to all satellites of the Solar System observed in exact spin-orbit resonance. © 2014 Springer Science+Business Media New York.
Antognini F, Biasco L, & Chierchia L (2014). The Spin-Orbit Resonances of the Solar System: A Mathematical Treatment Matching Physical Data. JOURNAL OF NONLINEAR SCIENCE, 4(3), 473-492 [10.1007/s00332-014-9196-7].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/137606
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact